# SDR SWIA201541567

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 40,604 hours, 34,373 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3A LOW PRESS CAUTION 1800 PSI.  REQUIRED EMERGENCY GEAR EXTENSION.  AFTER EXTENSION DOWN TO 1500 PSI QTY IN FLIGHT SHOWN 80 PERCENT BEFORE GEAR EXTENSION.  ON GROUND WITH BOTH PUMPS ON QTY DOWN TO 5 PERCENT.  FLUID AROUND RT MAIN GEAR. FO: REPLACED 3A PUMP, LEAK CHECK GOOD.  PERFORMED GEAR SWINGS AND ALTERNATE EXTEND.  ALL OPS CHECK GOOD.  CLEANED RESIDUAL FLUID.
